# SDR DHL99727003

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE.  TROUBLESHOOT SYSTEM, FOUND DEBRIS IN LOWER CARGO DOOR SEAL.  REMOVED DEBRIS AND AIRCRAFT PRESSURIZED NORMAL PER MM 21-50-0.
